Testosterone and finasteride

Common Questions and Answers about Testosterone and finasteride

androgel

Avatar n tn At this point viagra was not working fully, and even when I got erect it felt less full and smaller. I went to a urologist who took me off the testosterone for 2 months, and then ran some tests, and testosterone levels came back normal. He also tested for venemous leaks and said the blood flow was fine, just 1 point or so below normal. After that all he did was give me more viagra (no more testing?) I feel hopeless, so here I am trying to figure out on my own what's causing all of this.
Avatar m tn 17) Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug. This is my update on week 2 since discontinuing the drug. Its been almost two weeks now and I am beginning to worry, although the mental side effects seemed to have gone away and my penis has improved but its only half of what it used to be. I now have a considerably lowered sex drive but nothing too bad since I can get an erection again.
Avatar n tn My google searches say TSH lowering should generally increase metabolism and testosterone production, and finasteride if anything should raise testosterone a little. I'm just trying to ask how much I should push my HMO to search for a pituitary tumor with an MRI or at least escalate me to a specialist. Could that kind of thing cause hypothyroid AND low testosterone?
Avatar m tn Finasteride is an anti testosterone drug. It's simple what hep b has to with any chemical in your body than to complete its life cycle. Hbv only makes u sick by decompensating liver and that happens in advanced stage. It's ur weakened liver which prohibits u to take foriegn agents like food and medicines rather hbv. So if u don't have a decompensated liver u can take anything safe.
Avatar f tn I've noticed that upon ejaculation, there seems to be jelly like globules present in the semen. The semen is also slightly yellow tinted. There is really no pain upon ejaculation, only the feeling of a slight buildup due to the thickness of the semen. I have been to a urologist for this and upon a semen analysis, everything came back normal. I do take Finasteride 0.5mg every other day for my hair. Could this be the cause? He insisted that it was NOT the Finasteride (propecia).
Avatar n tn The role of testosterone and dihydrotestosterone in muscle growth is not completely understood, however, it is known that low levels of both of these hormones in an elderly male can lead to muscle weakness and loss of muscle mass and conversely that increasing these levels cause an increase in muscle mass and strength. This medication could be contributing to your inability to gain muscle, however, there is no way to tell if it is the exact cause.
Avatar m tn In fact, a medical doctor should run blood work on you and check all of these things. They could be balanced out if it is a testosterone issue with replacement therapy. Other things are lack of sleep and too much or too little exercise. There are a whole host of psychological reasons for onset of low libido that you know about and sometimes they are going on more than we want including low self esteem. Also, how is your alcohol intake? That can drive libido low if it is too much.
Avatar m tn Yes, young men may also have low testosterone counts - a disorder called hypogonadism - and 298 is indeed low. The normal level of testosterone in your bloodstream is between 350 and 1,000 nanograms per deciliter (ng/dl). Medications include oral, intramuscular and transdermal agents, but results vary a lot. Before you start any medication, I suggest you try a natural approach: physical exercise + DHEA, vitamins C,D, B, E and fish oil.
17008026 tn?1453000615 It's solved. It was estrogen deficiency.
Avatar f tn So I'm 38 years old and have had a very active sex life up to around 6 years ago. I gave up on the hunt or the longing for a relationship or sexual activity. Literally to the point to where I had one or two if any sexual encounters per year. Here recently I have become more sexually active and I'm having issues with ED. I would say looking back I may have had issues in the past two years but it was nothing I couldn't overcome with a little more foreplay.
Avatar m tn if my levels are good, should my libido be as well? And should I start worrying about something else instead.. If I had learned that there was only 0,000001% chance for me to permanently loose my libido when taking this, I would of course NEVER have touched it! Is this a renown great pharmaseutical scam that everyone should know about?..
Avatar n tn Hi, Hair loss, also known as baldness refers to excessive hair loss from scalp and can be the result of heredity, certain medications or an underlying medical condition. It is normal to shed some hair each day as part of a cycle of growing new hairs and loosing some.However, some people may experience excessive hair loss which might cause baldness. Baldness involves the state of lacking hair where it often grows, especially on the head.
Avatar n tn it was little unclear to me (17cc). I do experience needing to go more than I should, and some urinary hesitancy, but that seems like more of a nuisance that something that has to be treated. Need it be treated at this stage or is keeping a watch on it enough?
6758585 tn?1390314001 However for the facial hair acne and deep voice, you may require drugs with anti-androgenic action like Cyproterone acetate and Finasteride. Lifestyle changes, including reducing excessive weight and may be beneficial. Consult a gynaecologist for an evaluation. The answer is based on information provided. Exact advice is not possible without a proper examination and investigations. You are requested to consult your Doctor. Take care and keep us posted.
Avatar m tn Did your doctor test FREE T3 and FREE T4 as well? They are the actual thyroid hormones and much more important than TSH (ascreening test at best). Without seeing those, it's hard to say what 25 mcg might do for you. Your should request FT3 and FT4 along with TSH next time. Once meds are adjusted properly (seldom the initial dose we're prescribed), hair loss, inability to lose weight, brain fog and fatigue should disappear. When do you follow up with more blood work?
Avatar m tn It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Avatar m tn Does taking Finasteride 1mg for long term for treating male pattern baldness , have any effects on baby.I've stopped Finasteride for over 1 yr after taking it for more than a yr.If i get married and plan to have a baby , will there be any genetic health problems in the new born.
Avatar m tn I know that Finasteride is also Proscar that is prescribed for thinning hair. Do Finasteride and Rogaine(Minoxidil, 5%)used together provide any synergy? I suspect that Zocor is blocking the effects of Finasteride to grow hair. My PSA is 0.03 ng/dL. My Cholesterol is 140 mg/dL. Any comments?
Avatar n tn I have searched all over the web and several medical and medication reference books at the library and can find not a single place where it says that Finasteride has anything to do with the problem of blood in the semen. All I have read points to Finasteride lessening the symptoms of BPH, symptoms I do not have. Is blood in the semen one of the symptoms of BPH? Finasteride also seems to have some side effects that I don't need or want.
Avatar m tn Hi I have an AST Level of 97 and ALT of 204. Also a high WBC count 6 - 10. Should I be worried? I am 46 6'1" and about 195lbs. I was taking finasteride daily and a few supplements. Thanks so much for your help.
Avatar f tn Finasteride is an underestimated and dangerous pill for hair loss. Its hard to stop it and not experience libido issues. You are lucky enough that you took it for so little time. There are other people taking it for years facing serious hormonal side effects. It will probably take as long as you took the tablets to feel like before. So a couple of months is a good projection as this pill changes hormonal balance in your blood and gene expression about androgen receptors.
Avatar f tn Thank you for your helpful response. My endo isn't neuro-endo, he did free and total testosterone. Free testosterone has always been within range, only the total has been high. With what you pointed out, I now realize why my Nuro Surgeon was surprised when he saw the second MRI, as non functioning tumors tend to grow fast. What is a normal growth pattern for a non functional tumor? I mean how much does it usually grow in a year?
Avatar n tn I have seen a local Derm who said there was no scarring on my scalp and no real skin issues associated with my hair loss. In 2004 I took a course of Roaccutane for acne and noticed some thinning after the course finished. I was told that this was a known side effect, but that the hair would grow back. It has been over four years!!! My hair is uniformly thinned out across the entire scalp.